Please read the Forum Rules before posting.
Post Edited By Moderator (7Lil) : 8/13/2006 12:02:04 AM (GMT-6)
Taking a "vacation" from Zelnorm helps to keep it's effectivness. Every so often I go a week or two without and and then start it up again and sometimes less is more...I respond better to 3mg. of Zelnorm in the morning verses the 6mgs 2x's a day that is usually prescribed and taking it on an empty stomache is vital.
Kelly, that's not right... You must stop Zelnorm and contact your doc right away.
Please keep us posted and let us know if the bleeding stops.
Summary: The FDA has added new warning information to the label of the drug Zelnorm. Patients are warned to stop taking Zelnorm immediately if they develop rectal bleeding, bloody diarrhea, or new or worsening abdominal pain. These are symptoms of intestinal ischemia in which the supply of blood and oxygen to the intestines are compromised. Zelnorm rarely causes severe diarrhea that can result in dehydration and a need for intravenous fluids. Therefore, Zelnorm also should be stopped if diarrhea occurs.